# SDR SWAA2018050721743

- Difficulty date: April 17, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 19,581 hours, 8,604 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: FDC5555
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY ESCAPE HATCHES ASSIST STRAPS OUT OF POSITION.  REPOSITIONED STRAPS PER SIP.
